Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all, I am brand new to this but I need some insight. I am 27 and in a committed relationship. I am on Junel Fe birth control since March 2009 and recently started getting pains located over both my ovaries. Not at the same time but goes back and forth. Last time I had sex was in May. I recently missed my last period and I am about 8 days late, took 3 hpt and all 3 came back negative. My breast are sore and the cramping feels like AF will be here soon. Has anyone else ever had these problems? I have called to make a dr. appt with my OBGYN but he is on vacation until next week. Can anyone help me?

Thanks

Loading...

Hi cookie: When you are on new BCP's it can make your periods wonky, and soemtimes you have to be on different ones till you get the right one. Also I just checked the Junel Fe website and they do say that changes with the menstrual cycle are common. So give it say another week, and if yous till don't get a period go to the doctor and just get a check up. You might need to change the pills. Also on the website it did mention that when you start the pill you should have back up protection - did your doctor mention that?
Reply

Loading...

Thanks Bambi

The thing is its not the first time I have been on BC pills. I actually have been on and off them since I was 16 and I have been put on numerous brands to try to alleviate leg pains I was getting. This is the first time that I have used this new kind. I finally got an appt with a nurse practioner at the office and she had be do another HPT, which guess what... was negative. She told me to wait for my next AF and see if it comes, if not I am to go and get a sonogram. I should be getting AF in a week, so lets see if it comes.

Thanks again.
Reply

Loading...

Hi Cookie: They put you one BCP for your LEG?!!!!!!! Are you suceptable to blood clots or something?!!!!! Because I have never heard of that! What I AM worried about is this, a dear friend of mine had a stroke from a blood clot when she was on the pill - granted she was over 35 and smoked occasionally, but the pill increases the chances of getting clots. So I'm a little confused on this. Can you tell me a bit more about it?
Reply

Loading...